Share This Article:

Coupled Fixed Point for (α, Ψ)-Contractive in Partially Ordered Metric Spaces Using Compatible Mappings

Abstract Full-Text HTML XML Download Download as PDF (Size:365KB) PP. 1380-1388
DOI: 10.4236/am.2015.68130    2,961 Downloads   3,576 Views   Citations

ABSTRACT

In this paper, first we introduce notions of (α, Ψ)-contractive and (α)-admissible for a pair of map and prove a coupled coincidence point theorem for compatible mappings using these notions. Our work extends and generalizes the results of Mursaleen et al. [1]. At the end, we will provide an example in support of our result.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Preeti, &. and Kumar, S. (2015) Coupled Fixed Point for (α, Ψ)-Contractive in Partially Ordered Metric Spaces Using Compatible Mappings. Applied Mathematics, 6, 1380-1388. doi: 10.4236/am.2015.68130.

References

[1] Mursaleen, M., Mohiuddine, S.A. and Agarwal, R.P. (2012) Coupled Fixed Point Theorems for α-ψ-Contractive Type Mappings in Partially Ordered Metric Spaces. Fixed Point Theory and Applications, 2012, 228.
[2] Turinici, M. (1986) Abstract Comparison Principles and Multivariable Gronwall-Bellman Inequalities. Journal of Mathematical Analysis and Applications, 117, 100-127.
http://dx.doi.org/10.1016/0022-247X(86)90251-9
[3] Ran, A.C.M. and Reurings, M.C.B. (2004) A Fixed Point Theorem in Partially Ordered Sets and Some Applications to Matrix Equations. Proceedings of the American Mathematical Society, 132, 1435-1443.
http://dx.doi.org/10.1090/S0002-9939-03-07220-4
[4] Nieto, J.J. and Rodríguez-López, R. (2005) Contractive Mapping Theorems in Partially Ordered Sets and Applications to Ordinary Differential Equations. Order, 22, 223-239.
http://dx.doi.org/10.1007/s11083-005-9018-5
[5] Nieto, J.J. and Rodriguez-López, R. (2007) Existence and Uniqueness of Fixed Point in Partially Ordered Sets and Applications to Ordinary Differential Equations. Acta Mathematica Sinica, English Series, 23, 2205.
http://dx.doi.org/10.1007/s10114-005-0769-0
[6] Bhaskar, T.G. and Lakshmikantham, V. (2006) Fixed Point Theorems in Partially Ordered Metric Spaces and Applications. Nonlinear Analysis, 65, 1379-1393.
http://dx.doi.org/10.1016/j.na.2005.10.017
[7] Guo, D. and Lakshmikantham, V. (1987) Coupled Fixed Points of Nonlinear Operators with Applications. Nonlinear Analysis, 11, 623-632.
http://dx.doi.org/10.1016/0362-546X(87)90077-0
[8] Lakshmikantham, V. and Ciric, L. (2009) Coupled Fixed Point Theorems for Nonlinear Contractions in Partially Ordered Metric Spaces. Nonlinear Analysis, 70, 4341-4349.
http://dx.doi.org/10.1016/j.na.2008.09.020
[9] Choudhury, B.S. and Kundu, A. (2010) A Coupled Coincidence Point Result in Partially Orderedmetric Spaces for Compatible Mappings. Nonlinear Analysis, 73, 2.
http://dx.doi.org/10.1016/j.na.2010.06.025
[10] Samet, B., Vetro, C. and Vetro, P. (2012) Fixed Point Theorems for α-ψ-Contractive Type Mappings. Nonlinear Analysis, 75, 2154-2165.
http://dx.doi.org/10.1016/j.na.2011.10.014
[11] Shatanawi, W., Samet, B. and Abbas, M. (2012) Coupled Fixed Point Theorems for Mixed Monotone Mappings in Ordered Partial Metric Spaces. Mathematical and Computer Modelling, 55, 680-687.
[12] Abdeljawad, T. (2012) Coupled Fixed Point Theorems for Partially Contractive Type Mappings. Fixed Point Theory and Applications, 2012, 148.
[13] Aydi, H., Samet, B. and Vetro, C. (2011) Coupled Fixed Point Results in Cone Metric Spaces for W-Compatible Mappings. Fixed Point Theory and Applications, 2011, 27.
[14] Choudhury, B.S., Das, K. and Das, P. (2012) Coupled Coincidence Point Results for Compatible Mappings in Partially Ordered Fuzzy Metric Spaces. Fuzzy Sets and Systems, 222, 84-97.
[15] Amini-Harandi, A. (2013) Coupled and Tripled Fixed Point Theory in Partially Ordered Metric Spaces with Application to Initial Value Problem. Mathematical and Computer Modelling, 57, 2343-2348.
[16] Jungck, G. (1996) Compatible Mappings and Common Fixed Points. International Journal of Mathematics and Mathematical Sciences, 9, 771-779.
[17] Karapinar, E. and Samet, B. (2012) Generalized α-ψ-Contractive Type Mappings and Related Fixed Point Theorems with Applications. Abstract and Applied Analysis, 2012, Article ID: 793486.
[18] Luong, N.V. and Thuan, N.X. (2011) Coupled Fixed Points in Partially Ordered Metric Spaces and Application. Nonlinear Analysis: Theory, Methods & Applications, 74, 983-992.
http://dx.doi.org/10.1016/j.na.2010.09.055
[19] Nashine, H.K., Samet, B. and Vetro, C. (2012) Coupled Coincidence Points for Compatible Mappings Satisfying Mixed Monotone Property. The Journal of Nonlinear Science and Applications, 5, 104-114.
[20] Nashine, H.K., Kadelburg, Z. and Radenović, S. (2012) Coupled Common Fixed Point Theorems for W*-Compatible Mappings in Ordered Cone Metric Spaces. Applied Mathematics and Computation, 218, 5422-5432.
http://dx.doi.org/10.1016/j.amc.2011.11.029
[21] Samet, B. and Vetro, C. (2010) Coupled Fixed Point, F-Invariant Set and Fixed Point of N-Order. Annals of Functional Analysis, 1, 46-56.
http://dx.doi.org/10.15352/afa/1399900586
[22] Samet, B. and Vetro, C. (2011) Coupled Fixed Point Theorems for Multi-Valued Nonlinear Contraction Mappings in Partially Ordered Metric Spaces. Nonlinear Analysis, 74, 4260-4268.
http://dx.doi.org/10.1016/j.na.2011.04.007
[23] Sintunavarat, W., Cho, Y.J. and Kumam, P. (2012) Coupled Fixed Point Theorems for Nonlinear Contractions without Mixed Monotone Property. Fixed Point Theory and Applications, 2012, 170.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.